# SDR AWXA200700706

- Difficulty date: April 23, 2007
- Submitted: June 8, 2007
- Operation: Air carrier
- Aircraft: N168AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23629
- Aircraft time: 64,859 hours, 44,775 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 654652545
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - CRACKED FRAME, BS 380, S16L, WL 217.  REPAIRED FRAME, BS 380, S16L, WL 217 IAW B737-300 SRM 53-00-07-2R7, FIGURE 201.
